# SDR UPS06446546

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EMERG EXIT SIGNS INOP ONE OVER UPPER DECK ESC SLIDE DOOR; OTHER IN THE FWD GALLEY AREA.  REACTIVATED EMERG EXIT SIGNS OPS NORMAL.  THIS CLEARS M322490.
